MAUDE Adverse Event Report: SYNAPSE PACS

SYNAPSE PACS
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was evaluated and replicated in the fmsu lab; the cause was traced to a software configuration.The issue was resolved after upgrading to version 5.7 and installing a software component that enhanced the cache management.This issue was initially identified as a non-reportable event.During a retrospective review, it was determined that this complaint should be reported in an abundance of caution.If any additional relevant information becomes available, a supplemental report will be submitted.Ref: internal complaint number comp(b)(4).
 
Event or Problem Description
On (b)(6) 2019, fujifilm medical systems u.S.A., inc.(fmsu) received a customer inquiry for assistance with synapse pacs.There was an issue noted that is described below: when the user attempts to open a report for patient a, study details for patient b are displayed.This error is easily identified since name displayed does not match.There was no patient impact, serious injury or death associated with this event.The issue is considered highly detectable by a healthcare professional; however this report is being submitted in abundance of caution.

Brand Name
SYNAPSE PACS
Common Device Name
SYNAPSE PACS
MDR Report Key12129429
Report Number3004972322-2021-00019
Device Sequence Number4411477
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0505000
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date07/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1